# SDR UALA2011041801893

- Difficulty date: April 17, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 41,090 hours, 10,807 cycles
- Engine: Pwa PW4052
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Intermittent
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: MC1019151
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MIKE ON F/O OXYGEN MASK INTERMITTENT.  INTERMITTENT COM.  LAST MINUTE CALL, SWAPPED F/O'S WITH 2ND OBSERVERS O2 MASK.  ADJ COM CONNECTOR ON 2ND OBSERVERS O2 MASK, OPS CHECK GOOD.
